MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 189401406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procodes: mnh, osh, nkb, mni, kwp.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: date of concomitant therapy is 20-february-2017.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that an unknown surgery (l3-l5) was performed on (b)(6) 2017.After surgery, asd occurred.On (b)(6) 2023, a reoperation to extend fixation was performed.Plif was performed using expedium screws and cages from another manufacturer.The procedure was completed successfully with no reported adverse patient impact.This report is for a expedium sfx cross connector system connector a6 5.5 x 49-66mm.This is report 8 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5, e1 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(4) are related to each other.(b)(4) has been created to capture the additional ips.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: a review of the receiving inspection (ri) for sfx,5.5,ti, med, size a6, was conducted identifying that lot number om9339 was released in one batch batch1: lot qty of (b)(4) units were released on 19 oct, 2016 with no discrepancies.Supplier: (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key17790138
Report Number1526439-2023-01774
Device Sequence Number7750410
Product Code KWQ
UDI-Device Identifier10705034168135
UDI-Public(01)10705034168135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number189401406
Device Lot NumberOM9339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer09/07/2023
11/08/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date09/27/2023
11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 7X40MM; 5.5 TI CORT FIX 7X40MM.; 5.5 TI CORT FIX 7X40MM.; 5.5 TI CORT FIX 7X45MM.; 5.5 TI CORT FIX 7X45MM.; 5.5 TI CORT FIX 7X45MM.; MMSI ROD, 5.5 X75MM, TI.; MMSI ROD, 5.5 X75MM, TI.; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW.; SINGLE-INNER SETSCREW.; SINGLE-INNER SETSCREW.; SINGLE-INNER SETSCREW.; SINGLE-INNER SETSCREW.; SINGLE-INNER SETSCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown